Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 70, Number 1

All articles in this issue are freely accessible.

The behavior at infinity of certain convolution transforms
I. I. Hirschman.
Trans. Amer. Math. Soc. 70 (1951), 1-14
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0041272
A characterization of $3$-space by partitionings
R. H. Bing.
Trans. Amer. Math. Soc. 70 (1951), 15-27
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0044827
On some applications of the universal enveloping algebra of a semisimple Lie algebra
Harish-Chandra.
Trans. Amer. Math. Soc. 70 (1951), 28-96
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0044515
Extensional invariance
A. D. Wallace.
Trans. Amer. Math. Soc. 70 (1951), 97-102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0041421
Characterizations of certain spaces of continuous functions
Meyer Jerison.
Trans. Amer. Math. Soc. 70 (1951), 103-113
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0039918
Some theorems on integral functions with negative zeros
N. A. Bowen and A. J. Macintyre.
Trans. Amer. Math. Soc. 70 (1951), 114-126
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0040416
A class of multivalent functions
A. W. Goodman and M. S. Robertson.
Trans. Amer. Math. Soc. 70 (1951), 127-136
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0040430
Undecidable rings
Raphael M. Robinson.
Trans. Amer. Math. Soc. 70 (1951), 137-159
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0041081
Additive functionals on a space of continuous functions. I
R. H. Cameron and Ross E. Graves.
Trans. Amer. Math. Soc. 70 (1951), 160-176
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0040590
Convergence- and sum-factors for series of complex numbers
E. Calabi and A. Dvoretzky.
Trans. Amer. Math. Soc. 70 (1951), 177-194
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0039823